# SDR GLBA20091030J

- Difficulty date: October 29, 2009
- Submitted: November 11, 2009
- Operation: Air carrier
- Aircraft: N182YV
- Make and model: Beech 1900D
- Aircraft serial: UE182
- Aircraft time: 25,911 hours, 37,042 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Bent
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE SCHEDULED MAINTENANCE STRINGER 6L WAS FOUND BENT JUST AFT OF FUSELAGE FRAME AT F.S. 198.25. MAINTENANCE REPAIRED STRINGER 6L AND PERFORMED THE REQUIRED RII INSPECTIONS AT F.S. 198.25 IAW EO 09-1900-53-026 R1. MATERIALS UTILIZED ARE INCLUDED IN THE ENGINEERING ORDER.
